# SDR GTIA2017020901776

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 7,714 hours, 3,516 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOUT 3000 FT DURING APPROACH DETECTED FUMES. TURNED OFF PACK 1 AND CLOSED CROSSBLEED. IT SEEMED TO ISOLATE THE MUSTY OIL ODOR.  ONLY NOTICED IN COCKPIT.PERFORMED DECONTAMINATION OF THE ENVIRONMENT CONTROL SYSTEM IAW AMM 21-00-615-002 NO EVIDENCE OF ODOR AT THIS TIME.PERFORMED NR 1 AND  2 ENGINE RUN UPS IAW AMM 71-00-00.  NO ODOR AT THIS TIME. AIRCRAFT IS OK FOR CONTINUED SERVICE.
